# SDR QXEA2018033000127

- Difficulty date: March 27, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 21,718 hours, 23,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER ON THE FLOOR GLOW STRIP BROKEN.  SECURED THE COVER.  NO OTHER DEFECTS. RETURNED TO SERVICE.
